Kompakte Unterräume symmetrischer Räume.

Ottmar Loos

Mathematische Zeitschrift (1972)

  • Volume: 125, page 264-270
  • ISSN: 0025-5874; 1432-1823

How to cite


Loos, Ottmar. "Kompakte Unterräume symmetrischer Räume.." Mathematische Zeitschrift 125 (1972): 264-270. <http://eudml.org/doc/171706>.

author = {Loos, Ottmar},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {264-270},
title = {Kompakte Unterräume symmetrischer Räume.},
url = {http://eudml.org/doc/171706},
volume = {125},
year = {1972},

AU - Loos, Ottmar
TI - Kompakte Unterräume symmetrischer Räume.
JO - Mathematische Zeitschrift
PY - 1972
VL - 125
SP - 264
EP - 270
LA - ger
UR - http://eudml.org/doc/171706
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.